Alert archive / Kansas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 29, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 3, 2020, 8:01 AM CDT for 4 counties in Kansas. It was in force for 49 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2020, 8:01 AM CDT (13:01 UTC)
- Expired
- May 3, 2020, 8:50 AM CDT
- In force
- 49 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Allen County, KS, Montgomery County, KS, Neosho County, KS, Wilson County, KS
The radar
The Tulsa radar (KINX), 143 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 8:10 AM CDT | TSTM WND GST 59 | Chanute Airport, KS | . |
| May 3, 8:10 AM CDT | TSTM WND GST 59 | Chanute Airport, KS | FIRST GUST MEASURED AT CHANUTE AIRPORT 810AM. |
| May 3, 8:10 AM CDT | TSTM WND GST 59 | Chanute Airport, KS | |
| May 3, 8:15 AM CDT | TSTM WND GST 60 | Elk City, KS | . |
| May 3, 8:15 AM CDT | TSTM WND GST 60 | Elk City, KS | |
| May 3, 8:18 AM CDT | TSTM WND GST 59 | Chanute Airport, KS | A SECOND GUST OF 59MPH MEASURED AT 818AM. |
| May 3, 8:18 AM CDT | TSTM WND GST 59 | Chanute Airport, KS | A SECOND GUST OF 59MPH MEASURED AT CHANUTE AIRPORT AT 818AM. |
| May 3, 8:22 AM CDT | TSTM WND GST 65 | 1 E Bolton, KS | REPORT OF WIND GUSTS OVER 60 MPH AT THE INTERSECTION OF COUNTY ROADS 2900 AND 3800. |
| May 3, 8:38 AM CDT | TSTM WND GST 64 | Coffeyville Airport, KS | CORRECTS PREVIOUS TSTM WND GST (MAGNITUDE) REPORT FROM COFFEYVILLE AIRPORT. |
| May 3, 8:38 AM CDT | TSTM WND GST 64 | Coffeyville Airport, KS | CORRECTS PREVIOUS TSTM WND GST REPORT FROM COFFEYVILLE AIRPORT. |
| May 3, 8:38 AM CDT | TSTM WND GST 67 | Coffeyville Airport, KS | . |
| May 3, 8:38 AM CDT | TSTM WND GST 67 | Coffeyville Airport, KS | |
| May 3, 8:43 AM CDT | TSTM WND DMG | Coffeyville, KS | A FEW TREES DOWN AND A POWER POLE DOWN IN COFFEYVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1461 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.2
The text
As transmitted.
198
WUUS53 KICT 031301
SVRICT
KSC001-125-133-205-031400-
/O.NEW.KICT.SV.W.0029.200503T1301Z-200503T1400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
801 AM CDT Sun May 3 2020
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Southeastern Wilson County in southeastern Kansas...
Neosho County in southeastern Kansas...
Montgomery County in southeastern Kansas...
Southeastern Allen County in southeastern Kansas...
* Until 900 AM CDT.
* At 801 AM CDT, severe thunderstorms were located along a line
extending from 5 miles southwest of Colony to near Buffalo to near
Fall River to 5 miles south of Longton, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Coffeyville, Independence, Chanute, Neodesha, Cherryvale, Caney,
Erie, La Harpe, Moran, Thayer, Dearing, Altoona, Elk City, Tyro,
Galesburg, Liberty, Havana, Bolton, Sycamore and Savonburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3739 9596 3740 9589 3804 9515 3804 9508
3757 9509 3749 9532 3738 9537 3738 9552
3700 9552 3700 9597
TIME...MOT...LOC 1301Z 282DEG 35KT 3802 9544 3771 9562 3759 9599 3730
9611
HAIL...1.00IN
WIND...60MPH
$$
KLEINSASSER4 follow-up statements
791
WWUS53 KICT 031316
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
816 AM CDT Sun May 3 2020
KSC001-125-133-205-031400-
/O.CON.KICT.SV.W.0029.000000T0000Z-200503T1400Z/
Wilson KS-Neosho KS-Montgomery KS-Allen KS-
816 AM CDT Sun May 3 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR SOUTHEASTERN WILSON...NEOSHO...MONTGOMERY AND SOUTHEASTERN ALLEN
COUNTIES...
At 816 AM CDT, severe thunderstorms were located along a line
extending from 5 miles southeast of Lone Elm to 7 miles east of
Chanute to 6 miles northeast of Elk City, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Coffeyville, Independence, Chanute, Neodesha, Cherryvale, Caney,
Erie, La Harpe, Moran, Thayer, Dearing, Altoona, Elk City, Tyro,
Galesburg, Liberty, Havana, Bolton, Sycamore and Savonburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3739 9596 3740 9589 3804 9515 3804 9508
3757 9509 3749 9532 3738 9537 3738 9552
3700 9552 3700 9597
TIME...MOT...LOC 1316Z 272DEG 45KT 3802 9519 3769 9533 3734 9581
HAIL...1.00IN
WIND...60MPH
$$
KLEINSASSER718
WWUS53 KICT 031322
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
822 AM CDT Sun May 3 2020
KSC001-125-133-205-031400-
/O.CON.KICT.SV.W.0029.000000T0000Z-200503T1400Z/
Wilson KS-Neosho KS-Montgomery KS-Allen KS-
822 AM CDT Sun May 3 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR SOUTHEASTERN WILSON...NEOSHO...MONTGOMERY AND SOUTHEASTERN ALLEN
COUNTIES...
At 821 AM CDT, severe thunderstorms were located along a line
extending from 5 miles south of Kincaid to 5 miles northwest of Erie
to near Independence, moving east at 40 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Coffeyville, Independence, Chanute, Neodesha, Cherryvale, Caney,
Erie, La Harpe, Moran, Thayer, Dearing, Altoona, Elk City, Tyro,
Galesburg, Liberty, Havana, Bolton, Sycamore and Savonburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS STORM. These storms are producing widespread
winds of 60 to 80 mph. SEEK SHELTER NOW inside a sturdy structure
and stay away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3739 9596 3740 9589 3804 9515 3804 9508
3757 9509 3749 9532 3738 9537 3738 9552
3700 9552 3700 9597
TIME...MOT...LOC 1321Z 283DEG 36KT 3801 9513 3762 9532 3729 9575
HAIL...1.00IN
WIND...80MPH
$$
KLEINSASSER537
WWUS53 KICT 031330
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
830 AM CDT Sun May 3 2020
KSC001-125-133-205-031400-
/O.CON.KICT.SV.W.0029.000000T0000Z-200503T1400Z/
Wilson KS-Neosho KS-Montgomery KS-Allen KS-
830 AM CDT Sun May 3 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR SOUTHEASTERN WILSON...NEOSHO...MONTGOMERY AND SOUTHEASTERN ALLEN
COUNTIES...
At 829 AM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Blue Mound to near Erie to near
Independence, moving east to southeast at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Coffeyville, Independence, Chanute, Neodesha, Cherryvale, Caney,
Erie, La Harpe, Moran, Thayer, Dearing, Altoona, Elk City, Tyro,
Galesburg, Liberty, Havana, Bolton, Sycamore and Savonburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS STORM. These storms are producing widespread
winds of 60 to 80 mph. SEEK SHELTER NOW inside a sturdy structure
and stay away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3739 9596 3740 9589 3804 9515 3804 9508
3757 9509 3749 9532 3738 9537 3738 9552
3700 9552 3700 9597
TIME...MOT...LOC 1329Z 282DEG 35KT 3800 9505 3761 9524 3728 9567
HAIL...1.00IN
WIND...70MPH
$$
KLEINSASSER432
WWUS53 KICT 031350
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
850 AM CDT Sun May 3 2020
KSC001-125-133-205-031359-
/O.CAN.KICT.SV.W.0029.000000T0000Z-200503T1400Z/
Wilson KS-Neosho KS-Montgomery KS-Allen KS-
850 AM CDT Sun May 3 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILSON...
NEOSHO...MONTGOMERY AND SOUTHEASTERN ALLEN COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with these thunderstorms.
LAT...LON 3739 9596 3740 9589 3804 9515 3804 9508
3757 9509 3749 9532 3738 9537 3738 9552
3700 9552 3700 9597
TIME...MOT...LOC 1349Z 282DEG 35KT 3796 9481 3757 9500 3724 9543
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 6:22 AM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, May 3, 6:22 AM CDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Wichita KS 622 AM CDT Sun May 3 2020 .UPDATE... Issued at 529 AM CDT Sun May 3 2020 Convection has developed a bit further south into south central Kansas early this morning, where it is realizing much more instability and stronger cloud-bearing shear. Dime size hail was reported near one of the taller/stronger cores, though perhaps slightly larger than quarter size is possible through mid-morning. KED && .SHORT TERM...(Today through Tuesday night) Issued at 313 AM CDT Sun May 3 2020 Main concern is precip/convective trends tonight and Monday and potential for strong/severe storms. For early this morning, it appears the elevated low level flow is stronger than progged currently via the KICT-88D VWP. The implication being a bit more lift and saturation ahead of the low amplitude wave moving across the area. So expect continued development a bit further southeastward across portions of central and southeast Kansas where there is a bit more potential instability. Cloud bearing shear may be sufficient to result in a couple of locally strong storms with small hail through about mid-morning. This activity should exit southeast Kansas by midday with the rest of the day dry and slightly cooler, though seasonably mild for early May. Otherwise, there continues to be a decent signal for the development of elevated convection across central and eastern Kansas late tonight into Monday morning, in the presence of stronger warm advection/moisture transport. It is quite possible this could evolve into a mesoscale cluster or complex with the cloud bearing shear and instability combo supporting a few severe storms. This activity should exit into Missouri by late morning. The main challenge on Monday afternoon remains how far north the effective warm front and better moisture/instability will get before the Pacific front arrives late in the day. The GFS remains more bullish in this regard which is reflected in stronger buoyancy and a weaker cap across southern Kansas during peak heating. If so, strong vertical wind shear is a given, which continues to support a conditional risk for organized severe storms Monday afternoon across across primarily southeast Kansas. This will be followed by a drier and seasonably mild airmass on Tuesday. Darmofal .LONG TERM...(Wednesday through Saturday) Issued at 313 AM CDT Sun May 3 2020 The medium range guidance still supports much cooler weather for the end of the week as an upper low which forms over Hudson Bay evolves into a larger vortex as it expands/moves southward toward the Great Lakes. This will send temperatures below seasonal climo by Friday and Saturday. KED && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 622 AM CDT Sun May 3 2020 Robust elevated convection will continue eastward from south central into southeast Kansas through mid-morning. Locally large hail and gusty winds can be expected. Otherwise, dry weather expected in the storms wake this afternoon and early evening. Winds will veer from north-northeast to east-southeast tonight. Southerly elevated return flow will advect deeper moisture across the area with chances for convection again toward the end of the forecast valid period. While mainly VFR, localized MVFR cigs and IFR vsbys in convection will be possible. KED && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 76 59 75 53 / 20 20 20 10 Hutchinson 76 56 72 50 / 10 30 20 10 Newton 74 56 71 51 / 30 30 30 10 ElDorado 75 57 73 52 / 40 30 30 10 Winfield-KWLD 76 60 78 54 / 20 20 20 10 Russell 75 53 71 47 / 10 40 30 0 Great Bend 75 55 73 49 / 10 40 20 10 Salina 76 54 68 50 / 10 40 50 10 McPherson 75 55 70 49 / 10 40 30 10 Coffeyville 74 60 79 55 / 40 30 50 40 Chanute 73 58 75 53 / 50 30 60 30 Iola 73 57 72 52 / 50 30 70 30 Parsons-KPPF 73 59 77 55 / 50 30 50 40 && .ICT WATCHES/WARNINGS/ADVISORIES...None. && UPDATE...KED SHORT TERM...KED LONG TERM...KED AVIATION...KED
Hazardous weather outlook, May 3, 7:44 AM CDT, 17 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 744 AM CDT Sun May 3 2020 KSZ032-033-047>053-067>072-082-083-091>096-098>100-041245- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 744 AM CDT Sun May 3 2020 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Today and Tonight A few strong to severe storms with nickel to ping-pong ball size hail will continue to progress eastward from the Flint Hills across southeast Kansas through mid-morning. Chances for thunderstorms will return late tonight, especially across central and southeast Kansas. A few severe storms will be possible toward sunrise, capable of quarter size hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday A few severe storms will be possible Monday morning across a portion of the Flint Hills and southeast Kansas. The main risk will be quarter size hail. A risk for severe storms will also exist across southeast Kansas on Monday afternoon. The main threats will be quarter to half-dollar size hail and damaging wind gusts to 65 mph. There is a slight chance for thunderstorms Thursday and Thursday night. The risk for severe weather appears low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today or tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
In the hours before
Local storm report, May 3, 6:49 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
649 AM CDT SUN MAY 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM HAIL 4 N VIOLA 37.54N 97.64W
05/03/2020 M1.00 INCH SEDGWICK KS FIRE DEPT/RESCUE
OFF DUTY FIREFIGHTER REPORTED QUARTER SIZE
HAIL AND 55MPH WINDS 3 MILES W OF CLONMEL.
&&
TAVLocal storm report, May 3, 6:51 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
651 AM CDT SUN MAY 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM HAIL 4 W VIOLA 37.48N 97.72W
05/03/2020 M1.25 INCH SEDGWICK KS FIRE DEPT/RESCUE
OFF DUTY FIREFIGHTER NOW REPORTS THAT HAIL
THE SIZE OF HALF DOLLARS IS MIXED IN.
&&
TAVLocal storm report, May 3, 6:53 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
653 AM CDT SUN MAY 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM HAIL 4 E NORWICH 37.46N 97.77W
05/03/2020 M0.50 INCH SUMNER KS PUBLIC
&&
TAVLocal storm report, May 3, 7:01 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
701 AM CDT SUN MAY 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM HAIL 3 N ANDOVER 37.73N 97.14W
05/03/2020 M1.00 INCH BUTLER KS TRAINED SPOTTER
ISOLATED QUARTER-SIZE HAIL WITH MAINLY PENNY
SIZE HAIL.
&&
TAVLocal storm report, May 3, 7:14 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
714 AM CDT SUN MAY 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HAIL EL DORADO 37.82N 96.86W
05/03/2020 M0.50 INCH BUTLER KS TRAINED SPOTTER
&&
TAVLocal storm report, May 3, 7:57 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
757 AM CDT SUN MAY 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM TSTM WND DMG 3 SSW HAMILTON 37.94N 96.18W
05/03/2020 GREENWOOD KS LAW ENFORCEMENT
DELAYED REPORT...POWER POLES AND SEVERAL
TREES DOWN ALONG 230TH STREET SOUTH OF
HAMILTON.
&&
TAVThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 4:47 AM CDT | Special Weather Statement | ICT | Harvey, Marion, Reno | 28 min |
| May 3, 4:59 AM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 61 min |
| May 3, 5:09 AM CDT | Special Weather Statement | ICT | Reno | 36 min |
| May 3, 5:16 AM CDT | Special Weather Statement | ICT | Kingman | 29 min |
| May 3, 5:33 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno | 57 min |
| May 3, 5:41 AM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 64 min |
| May 3, 5:48 AM CDT | Severe Thunderstorm Warning | ICT | Kingman | 57 min |
| May 3, 5:50 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 55 min |
| May 3, 6:18 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 31 min |
| May 3, 6:22 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 68 min |
| May 3, 6:35 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 55 min |
| May 3, 6:43 AM CDT | Severe Thunderstorm Warning | ICT | Chase, Greenwood | 62 min |
| May 3, 7:12 AM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 63 min |
| May 3, 7:30 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Wilson, Woodson | 60 min |
| May 3, 8:28 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 62 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.